# SDR 95ZZZX2895

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Colt 240A
- System (JASC): 5102 · Balloon Reports
- Part: O-Ring
- Part number: 10108
- Condition: Gouged
- Location: Burner Hose
- Component: 10105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALED GOUGES IN SURFACE OF O-RING IN FEMALE QUICK DISCONNECT FUEL TANK TO BURNER HOSE COUPLING.  CAUSE IS SUSPECTED TO BE IMPROPER ALIGNMENT OF COUPLING DURING MATING.  SUBMITTER RECOMMENDS VISUAL INSPECTION DURING EVERY PRE-FLIGHT INSPECTION.  THESE O-RINGS ARE LOCATED IN A FEMALE TEMA 3800 COUPLING PN 10105, MFG SKOVDE, SWEDEN.
